| Model Number |
CNA0T4 |
| Medical Device Problem Codes |
Failure to Prime (1492); Failure to Advance (2524); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during intraocular lens (iol) implantation procedure reported, the injector was broken the plunger passed over the intraocular lens while loading the lens, resulting in tearing of the lens.The procedure was completed on the same day.Additional information has been requested but is not available at the time of this report.